# SDR UPS97222306

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Part number: 65404494
- Condition: Leaking
- Location: Rt Te Flaps
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

APPROX 5 MIN AFTER T/O, BOTH A-SYS LOW HYD PRESS LIGHTS ILLUMINATED AND THE A-SYS QTY DROPPED TO ZERO.  A-SYS PRESS REMAINED AT APPROX 2000 PSI, BUT OSCILATED FROM 1500-2400 PSI AFTER CK LIST COMPLETE A-SYS QTY ROSE TO 1.7.  ALL CK LIST COMPLIED WITH AND AIRCRAFT RETURNED TO MEM.  FOUND O/B FLAP CONTROL VALVE LEAKING OUT OF CONTROL SLIDE.  REMOVED AND REPLACED SAME IAW MM 27-51-51.  CYCLED FLAPS SEVERAL TIMES, FLAPS AT ALL TIMES WITHIN LIMITS.  SERVICED ALL HYD RESERVOIRS TO FULL P/N ON 65-40449-4 OFF 65-40449-3 S/N ON UP14335 OFF DBP371/79.
